# SDR SWIA201128046

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 23,139 hours, 19,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD CRACKED WHERE PARKING BREAK CABLE GOES THROUGH.  (SERVICE)  REPAIRED PER REO.
